National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 464986

Case Details

VAERS ID: 464986 (history)  
Form: Version 1.0  
Age: 16.0  
Gender: Female  
Location: Foreign  
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted: 2012-09-13
Entered: 2012-09-13
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 3 UN / UN

Administered by: Other       Purchased by: Other
Symptoms: Activities of daily living impaired, Aphonia, Dysphagia, Fatigue, Lethargy, Mastication disorder, Muscular weakness, Ocular myasthenia
SMQs:, Rhabdomyolysis/myopathy (broad), Peripheral neuropathy (broad), Anticholinergic syndrome (broad), Dementia (broad), Guillain-Barre syndrome (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (broad), Periorbital and eyelid disorders (narrow), Ocular motility disorders (narrow), Hypoglycaemia (broad)

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: MESTINON
Current Illness: Immunisation
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC Split Type: WAES1209GBR004588

Write-up: This case was received from the health authority on 07-Sep-2012. GB-MHRA-ADR 21824327. The original reporter was a consumer. This case is not medically confirmed. A 16 year old female patient who was taking concomitant MESTINON for an unknown indication received the third dose of human papillomavirus vaccine (manufacturer and batch number not reported), route and site not reported, on an unreported date. On an unreported date post vaccination the patient was diagnosed with myasthenia. The patient went from being a very fit person, captain of the hockey team, very sporty to becoming totally lethargic in the months after the vaccine. She gave up sport, was tired all the time, unable to brush hair, tie bra, grip pen and then her legs went from underneath them, the patient''s voice went, chewing and swallowing was really difficult and the patient had ocular myasthenia. The patient was eventually diagnosed with myasthenia. The reporter stated that all this happened to the patient after the last dosage of HPV vaccine. The patient outcome was unknown. The reporter considered the events to be serious due to disability, life threatening and medically significant.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=464986


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166